The Marshall Protocol Study Site Home

Search
   
Members

Calendar

Help

Home
Search by username
   Not logged in - Login | Register 


Is Retinoic Acid Palliltive?
 Moderated by: Dr Trevor Marshall  

New Topic

Reply

Print
AuthorPost
seanlane
Member


Joined: Tue Oct 20th, 2009
Location: Memphis, Tennessee USA
Posts: 533
Status:  Offline
 Posted: Wed Mar 14th, 2012 14:31

Quote

Reply
http://www.sciencedaily.com/releases/2007/06/070614151809.htm



____________________
bipolar CFS neuropathy arrhythmia food sensitivities psoriasis MCS guillain-barre tinnitus 125D58 Ph1Jul/08 Ph2Oct/08 25D=17.8 Sept/08 25D=11.8 Jul/09 Ph3 Sept/09
Reef
Member
 

Joined: Tue Feb 28th, 2012
Location: Texas USA
Posts: 82
Status:  Offline
 Posted: Wed Mar 14th, 2012 16:59

Quote

Reply
This is very interesting. Prior to starting the MP I used retinoic acid topically for hyper pigmentation spots on my face. About 12 hours later it caused my legs to feel achy and also had mild shooting pains. I repeated several days later to see if it would happen again and sure enough it did. This was the same symptom I had from taking large amounts of vitamin D. I never understood the connection.



____________________
MP (no breaks) March'12 | Hashimotos, Celiac | unusual aches/pains in legs | last 25D= 10.5 ng/mL February 14 | Olmesartan 40mg q6h

 Current time is 02:57



* We can help you understand chronic disease, but only your physician is licensed to give you medical care *

Powered by WowBB 1.7 - Entire site Copyright © 2004-2010 Autoimmunity Research Foundation, All Rights Reserved
Click here to view our PRIVACY POLICY
Page processed in 0.0928 seconds (9% database + 91% PHP). 18 queries executed.